Authors: Stević, Stevo 
Affiliations: Mathematics 
Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: Note on norms of two integral-type operators on some spaces of functions on ℝn
Journal: Mathematical Methods in the Applied Sciences
Volume: 44
Issue: 8
First page: 6500
Last page: 6514
Issue Date: May-2021
Rank: ~M21
ISSN: 0170-4214
DOI: 10.1002/mma.7202
Abstract: 
We consider two integral-type operators, generalizing several classical ones, and calculate their norms on the weighted Lebesgue space (Formula presented.), when p ≥ 1, α > −n, weighted-type space (Formula presented.), when α > 0, and (Formula presented.) space, p ≥ 1, extending and complementing some results in the literature.
Keywords: integral-type operator | operator norm | weighted-type space
Publisher: Wiley

Show full item record

SCOPUSTM   
Citations

1
checked on Nov 27, 2022

Page view(s)

24
checked on Nov 27, 2022

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.